Bivariate Hofmann distributions
The aim of this paper is to develop some bivariate generalizations of the Hofmann distribution. The Hofmann distribution is known to give nice fits for overdispersed data sets. Two bivariate models are proposed. Recursive formulae are given for the evaluation of the probability function. Moments, conditional distributions and marginal distributions are studied. Two data sets are fitted based on the proposed models. Parameters are estimated by maximum likelihood.
Volume (Year): 30 (2003)
Issue (Month): 9 ()
|Contact details of provider:|| Web page: http://www.tandfonline.com/CJAS20|
|Order Information:||Web: http://www.tandfonline.com/pricing/journal/CJAS20|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Felix Famoye & P. Consul, 1995. "Bivariate generalized Poisson distribution with some applications," Metrika, Springer, vol. 42(1), pages 127-138, December.
- Hurlimann, Werner, 1990. "On maximum likelihood estimation for count data models," Insurance: Mathematics and Economics, Elsevier, vol. 9(1), pages 39-49, March.
When requesting a correction, please mention this item's handle: RePEc:taf:japsta:v:30:y:2003:i:9:p:1033-1046. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Michael McNulty)
If references are entirely missing, you can add them using this form.